# SDR UALA2010122004634

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 61,947 hours, 11,360 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 49
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDU INTERNAL FAULT GIVING MSG 23-60541.  REPLACED SDU IAW MM, NO FAULTS AFTER UNIT WAS REPLACED.
